# SDR SWAA2025052775001

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 14,181 hours, 6,639 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Float Valve
- Condition: Dirty
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SULFUR SMELL IN AFT LH GALLEY AFTER #2 ENGINE START FA STATED THE SMELL WAS COMING FROM THE VENT NEAR THE BOTTOM RIGHT OF THE L2 DOOR<[01] CLEANED AFT SILL DRAIN FLOAT VALVE&LINES PER AMM 38-31-06.
